# SDR FDEA201711183275

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51309
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1620 - 1640 LBL 45.5 SEAT TRACK FLANGE CORRODED.    REMOVED CORROSION ON SEAT TRACK IAW B 757 SRM 51-10-02-0G,EVALUATED   AREA,ORIGINAL MAT. 0.070",MAT. REMAINING 0.015",MAT. LOSS 0.055" FOUND TO BE OUT OF   LIMITS IAW  B 757 SRM 53-00-52-1A FIG 101 DETAIL VII,REMOVED SEAT TRACK SECTION STA   1540 TO STA 1640 LBL 45.5,TRIMMED,LOCATED,DRILLED AND INSTALLED NEW SEAT TRACK   SECTION IAW B DWG. # 146N5130 REV - , 146N5120 REV  A AND B 757 SRM 51-40-02-0G.
